Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant. Severe acidity problem. On zantac. Precautions?

I am Amitha
I have severe acidity problem..I am 4 months pregnant.It got started may a month ago.Now I am facing it daily 2-3 times.Once i get acidity i suffer it for 2-3 hours.Now I am taking zantac as per doctors suggetion.But still it s not much effective.What precautions or changes should i make in my food?
Please suggest me.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, I would be happy to help you with your question.

The over-the-counter zantac might not be a high enough dose or it might be the wrong medication for you. There are several classes of antacids and there are better ones available with a prescription. The over-the-counter doses are also very low - talk with your doctor about how much you can safely increase this dose.

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor